# SDR CA001207009

- Difficulty date: November 17, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 85520056012
- Condition: Debonded
- Location: Elevator
- Part time: 27,001 hours, 28,922 cycles
- Component: Elevator, 85520001002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT ELEVATOR UPPER AND LOWER SKINS PT 85520056-012 AND PT 85520055-010 FOUND DISBONDED DURING TASK CARD INSPECTION. THE AIRCRAFT IS GROUNDED AWAITING SKINS FOR REPLACEMENT.
